# SDR AALA201706099004

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 8,921 hours, 2,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT, THE NR 1 FLIGHT ATTENDANT REPORTED THAT CABIN EMERGENCY LIGHTS WERE ALL ON. THE EMERGENCY EXIT LIGHT SWITCH ON OVERHEAD PANEL WAS IN THE ARM POSITION AND THE EMERGENCY POWER BUTTON ON PURSER PANEL WAS IN THE OFF POSITION.  MAINTENANCE FOUND LOOSE PUSH BACK PIN ON CONNECTOR OF 12WL EMERGENCY POWER SUPPLY UNIT. REINSERTED AND SECURED LOOSE PIN AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW MM 31-51-00.  AIRCRAFT WAS GROUNDED.
